MathSciNet Relay Station
MathSciNet bibliographic data
MR1676771 (99m:42046) 42C15 (41A15)
Dahmen, Wolfgang; Kunoth, Angela; Urban, Karsten Biorthogonal spline wavelets on the interval—stability and moment conditions. Appl. Comput. Harmon. Anal. 6 (1999), no. 2, 132–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement